# SDR CA980908020

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A170DM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Corroded
- Location: Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PREVIOUS INSTALLATION/REMOVAL IN JULY 1965.  THIS INSTALLATION ENTRY AT 269 HOURS.  NO LOG BOOK ENTRIES OF REPAIRS.
